Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to the article Embeddings from the point of view of immersion theory: Part I

Michael Weiss

Geometry & Topology 15 (2011) 407–409

Correction to Geometry & Topology 3 (1999) 67–101

Abstract

This repairs an error in the proof of Theorem 5.2 in [Geom. Topol. 13 (1999) 67–101].

Keywords
embedding, immersion, calculus of functors
Mathematical Subject Classification 2010
Primary: 57R40
Secondary: 57R42
References
Publication
Received: 22 October 2010
Accepted: 8 January 2011
Published: 11 March 2011
Authors
Michael Weiss
Department of Mathematics
University of Aberdeen
Aberdeen AB24 3UE
UK
http://www.maths.abdn.ac.uk/~mweiss/